MathSciNet Relay Station
MathSciNet bibliographic data
MR1351201 (97a:65021) 65D17 (65G05)
Farouki, R. T.; Goodman, T. N. T. On the optimal stability of the Bernstein basis. Math. Comp. 65 (1996), no. 216, 1553–1566.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement